# SDR SWAA2019042331987

- Difficulty date: April 10, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD WEB  RBL28 WL156 STA 458          LOCATED, DRILLED AND INSTALLED WEB  IAW SRM'S 51-40-05-0G-0, 51-40-02-0G-0 AND DWG 143A8120 AND 143A8330. 92058U 04/16/19
